It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was a former accutane user. First off if I were you I would get off it. It is a waste of time and damages your body. You maybe acne free for a while but trust me a couple years later it will all come back. It is your body way of going back to the way it is. Once the meds are out of your system the acne will return. On top of that there are so many side effects I question those now after using i 5 years ago. I still have acne. Regardless of acne it cause a lot of hair loss vision problems, nose bleeds. It can also damage other areas and then years later you will see the damage it has done. It is your choice to take it but hey I fell into that hole being a teenager and wanting to have clear skin I took accutane to and now I wish I never ever went through a course.





All times are GMT -7. The time now is 08:08 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!